# SDR USAABB02101

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 873100151REV12
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND L1 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
